TITLE

A note about the comparison of the WCA and self-consistent WCA perturbation methods

AUTHOR(S)
Masson, Thierry; Kazandjian, Luc
PUB. DATE
August 1993
SOURCE
Journal of Chemical Physics;8/1/1993, Vol. 99 Issue 3, p2275
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The self-consistent WCA method is generally regarded as more accurate than the WCA method at high densities, which may seem surprising in view of the orders of approximation expected. It is shown in this note that, in fact, the relative ranking of the two methods depends on the representation chosen for the indirect correlation function of the reference hard-sphere fluid.
ACCESSION #
7609960

 

Related Articles

  • Statistical-mechanical theory of a new analytical equation of state. Song, Yuhua; Mason, E. A. // Journal of Chemical Physics;12/15/1989, Vol. 91 Issue 12, p7840 

    We present an analytical equation of state based on statistical-mechanical perturbation theory for hard spheres, using the Weeks–Chandler–Andersen decomposition of the potential and the Carnahan–Starling formula for the pair distribution function at contact, g(d+), but with...

  • A phase-space technique for the perturbation expansion of Schrodinger propagators. Barvinsky, A.O.; Osborn, T.A.; Gusev, Yu V. // Journal of Mathematical Physics;Jan1995, Vol. 36 Issue 1, p30 

    Presents a perturbation theory for Schrodinger and heat equations that is based on phase-space variables. Description of the Dyson series representing the evolution kernel in terms of two basic classical quantities; Free classical motion along flat space geodesics; Green function for the Jacobi...

  • Modified homotopy perturbation method for solving system of linear equations. Muhammad Aslam Noor; Khalida Inayat Noor; Sundas Khan; Muhammad Waseem // Journal of the Association of Arab Universities for Basic & Appl;Apr2013, Vol. 13 Issue 1, p35 

    In this paper, we use the modified homotopy perturbation method to solving the system of linear equations. We show that this technique enables us to find the exact solution of the system of linear equations. This technique is independent of the auxiliary parameter and auxiliary operator. Our...

  • Mode-Locking in Driven Disordered Systems as a Boundary-Value Problem. Kung, William; Marchetti, M. Cristina // Journal of Statistical Physics;Sep2008, Vol. 132 Issue 5, p945 

    We study mode-locking in disordered media as a boundary-value problem. Focusing on the simplest class of mode-locking models that consists of a single driven overdamped degree-of-freedom, we develop an analytical method to obtain the shape of the Arnol�d tongues in the regime of low...

  • A New Approach to Linearly Perturbed Riccati Equations Arising in Stochastic Control. Fragoso, M.D.; Costa, O.L.V.; de Souza, C.E. // Applied Mathematics & Optimization;Jan/Feb98, Vol. 37 Issue 1, p99 

    Abstract. In this paper a linearly perturbed version of the well-known matrix Riccati equations which arise in certain stochastic optimal control problems is studied. Via the concepts of mean square stabilizability and mean square detectability we improve previous results on both the...

  • Entropy of Black Holes in Superstring Theory: Stability of Black Holes in Four and Five Dimensions in Type II Theories B. García-Escovar, A.; Roldán, J. R. // Revista Colombiana de Física;2010, Vol. 42 Issue 1, p776 

    In Superstring Theory there are solutions to the differential equations for the background metric that are analogous to the solutions that contain Black Holes (BHs) in General Relativity. The study of these Black Holes is crucial given that they may provide us with information concerning the...

  • Stability of Equilibrium Points of Fractional Difference Equations with Stochastic Perturbations. Paternoster, Beatrice; Shaikhet, Leonid // Advances in Difference Equations;2008, p1 

    It is supposed that the fractional difference equation xn+1 = (μ + &Sigmaj=0k ajxn-j)/λ + &Sigmaj=0k bjxn-j), n = 0,1,..., has an equilibrium point x̂ and is exposed to additive stochastic perturbations type of σ(xn - x̂)ζn+1 that are directly proportional to the deviation of...

  • Properties of Characteristic Frequencies of Linear Equations of Arbitrary Order. Sergeev, I. // Journal of Mathematical Sciences;Mar2014, Vol. 197 Issue 3, p410 

    New characteristics of oscillation properties of solutions are suggested, namely, the frequencies equal to the upper or the lower time-average of the null-points, sign alteration points, or roots (their multiplicity being taken into account). We examine several definitions of the principal...

  • FORCED VIBRATIONS OF A GENERAL CUBIC NONLINEAR CONTINUOUS SYSTEM. Özhan, B. Burak; Pakdemirli, Mehmet // Journal of Applied Functional Analysis;Oct2009, Vol. 4 Issue 4, p589 

    A new generalized mathematical model encountered in nonlinear vibrations of continuous system is developed. Linear and cubic nonlinear parts of the model are represented by arbitrary operators. The equation of motion is solved in its general form by using the method of multiple scales (a...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics